# SDR UPS00432510

- Difficulty date: April 22, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200B
- Aircraft serial: 1
- Aircraft time: 66,582 hours, 15,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B165171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, FWD CARGO, EVIDENCE OF CORROSION FOUND ON STRINGER AT BS 984 STR 38 LT.  STRINGER FABRICATED PER WORK SHOP ORDER E0169804 AND INSTALLED IAW SRM 51-30-02.  REPAIR ACCOMPLISHED IAW SRM  53-10-03.
